# SDR EE4Y201202060026

- Difficulty date: February 6, 2012
- Submitted: February 6, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 22,546 hours, 10,770 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT MLG ACTUATOR ATTACHMENT BRACKET BEARING AREA WITH CORROSION.  A TEMPORARY REPAIR WITH A LIFE OF 40000 FC MINIMUM WILL BE INSTALLED IAW REPAIR INSTRUCTIONS 70557467/006 DTD JAN 18, 2012, UNDER THE NON ROUTINE ITEM: JOB: A1A034, SUBJOB: 1, ITEM: 3.
